# SDR IXXA2024091003

- Difficulty date: August 22, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 107,168 hours, 31,095 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 284T01747
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN ON P32 DAMAGED EXPOSING HONEYCOMB EMANTING FROM THE FORWARD GROUND STUD LOCATION
